# SDR IPXA13579237

- Difficulty date: June 5, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 22,160 hours, 13,775 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143N66031
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-8, FORWARD LOWER CARGO DOOR, EXTERNAL SKIN, BELOW EXTERNAL LATCH HANDLE DENTED.  REPAIRED DENTED AREA IAW EO 5230-51355-A AND SRM 52-30-01-2R-4, FIG 201, DETAIL I.
